Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The topology of ordered Abelian groups


Authors: L. W. Cohen and Casper Goffman
Journal: Trans. Amer. Math. Soc. 67 (1949), 310-319
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0032648-5
MathSciNet review: 0032648
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, Zur Topologie der Gruppen, J. Reine Angew. Math. vol. 160 (1929) pp. 208-226.
  • [2] L. W. Cohen and C. Goffman, A theory of transfinite convergence, Trans. Amer. Math. Soc. vol. 66 (1949) pp. 65-74. MR 0030742 (11:44f)
  • [3] C. J. Everett, and S. Ulam, On ordered groups, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 208-216. MR 0012285 (7:4g)
  • [4] D. Hilbert, Grundlagen der Geometrie, Leipzig, 1903.
  • [5] H. Hahn Über die nichtarchimedischen Grössensysteme, Sitzungsberichte der Kaiserlichen Akademie der Wissenschaften, Vienna, Section IIa, vol. 116 (1907) pp. 601-653.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0032648-5
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society